It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-23-2012, 02:35 AM   #1
Newbie
(female)
 
Join Date: Jan 2012
Location: Hillsdale, NJ, USA
Posts: 2
sfranklin1984 HB User
Unhappy What could cause a 2-3 hour delayed onset of effects from Adderall or Restoril? or an

I've been on the same medications and the same dosages for over a 2 years:
Cymbalta 60 mg - 7am
Adderall XR 20 mg - 7am
Adderall IR 10mg - 3pm
Restoril (temazapam) 30mg - 10pm

On Saturday's I sometimes take the Adderall later in the day, and skip the Restoril because I like to be awake later on the weekends I don't have work, but on the weekdays i stick to the above schedule.

My issue if that what seems like all of a sudden (about 2 weeks ago), I've noticed delayed reactions to my medications. For example, I normally start feeling the effect of the Adderall 30 to 60 minutes within taking it, but for the last 2 weeks it doesn't seem to kick in for almost 3 hours. As for the temazapam, I usually take it around 10pm, start getting sleepy around 11, and am totally passed out by 11:30. Nevertheless, the past 2 weeks i don't start feeling tired until around 12, and cant seem to get to sleep until the earliest 1pm.

Now i know both of these medications can loose their effectiveness over time but that does not seem to be the issue. The issue I am getting delayed reactions to them, and this did not seem to be something that slowly developed over time. And now because of all this my sleep pattern is a mess and i'm tired all the time when i'm not supposed to be, and wide awake why i should be tired.

adderall xr kicks in late = i feel tired in the morning
adderall ir kicks in late = i feel tired in the afternoon and wide awake at night
restoril kicks in late = i cant fall asleep or get up in time in the morning

could this be a metabolism issue? i haven't changed my exercise routine or diet, and i cant think of an other thing that would change my metabolism this drastically in such a short period of time

could this be related to another/new medical issue?

 
Sponsors Lightbulb
   
Closed Thread

Tags
add/adhd, adderall, insomnia, medication side effects, restoril



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Adderall
Amphetamine
Concerta
Metadate
Methylphenidate
  Prozac
Ritalin
Strattera
Wellbutrin
Zoloft




TOP THANKED CONTRIBUTORS



addprogrammer (94), janewhite1 (90), Thunor (48), marisuela (15), addventurous (10), iluv (10), LessStress38 (9), Administrator (9), CharBerry (6), Wootton (6)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 09:54 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!